# SDR AALA201707149015

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 10,047 hours, 3,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE, IN YELLOW BAND. SERVICED THE R2 DOOR ASSIST BOTTLE.
